# SDR AALA201912039025

- Difficulty date: November 22, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Aircraft time: 54,994 hours, 31,935 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ELEVATOR #3 HINGE WORN AND EMITTING RUST ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE FITTING PER AMM 55-16-42.
